# SDR F3LA201910310129

- Difficulty date: October 27, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N230FR
- Make and model: Airbus A320-214
- Aircraft serial: 06773
- Aircraft time: 16,566 hours, 6,784 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: A

## Discrepancy

LP1222577 -- LOUD VIBRATION IN FLIGHT , FOLLOWED BY VENT EXTRACT FAULT AND INTENSE SMELL OF BURNING FUMES. -- CORRECTIVE ACTION -- DEFERRED PER MEL 21-26-02A CONTROL # 1156277 DUE DATE 11/06/19.
